# SDR FDEA2020081861903

- Difficulty date: August 16, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 89,879 hours, 21,552 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - UPPER WING SURFACE MAIN LANDING GEAR SUPPORT UPPER DOUBLER   INBOARD SIDE APPROXIMATE STATION XORS 254 AREA FOUND CORROSION.
